WINWA MEDICAL

For Better Health

 Antihistamines
 Antitussive &
   Expectorants
 Cold & Flu
   Preparations
Antihistamines
 
ALLERMINE SYRUP 4MG/5ML

Reg. No.: MAL07050044A
Colour: Clear Yellow
Flavour: Tutti-fruitti
Pack Size: 60ml
Each 5ml contains: Chlorpheniramine Maleate 4mg
 
Allermine Syrup 4mg/5ml is used for the symptomatic relief of allergic conditions including hay fever, rhintis, urticaria, reactions to food or drugs and insect bites.
 
ANTISRMINE SYRUP 2MG/5ML

Reg. No.: MAL19900149A
Colour: Clear Greenish Yellow
Flavour: Fruity
Pack Size: 60ml
Each 5ml contains: Chlorpheniramine Maleate 2mg
 
Antismine Syrup 2mg/5ml is used therapeutically for palliative treatment in allergic reactions including hay fever, vasomotor rhintis, urticaria, itching skin conditions including pruritus of drug rashes, contact dermatitis and insect bites.
 
Cold & Flu Preparations
 
COLDTACT CAPSULE

Reg. No.: MAL08051763A
Colour: Red / Clear / Tri-coloured Granules
Pack Size: 10's x 20, 10's x 40
Each capsule contains: Paracetamol 500mg, Chlorpheniramine Maleate 2mg
 
Coldtact Capsule is used for the relief of common cold and allergy symptoms including fever, headache, body aches, sinus pain, runny nose,sneezing, itching and watery eyes.
 
COLDMAX SUSPENSION

Reg. No.: MAL08031399A
Colour: Orange
Flavour: Orange
Pack Size: 60ml, 100ml
Each 5ml contains: Paracetamol 250mg, Pseudoephedrine HCl 15mg Chlorpheniramine Maleate 1mg
Coldmax Suspension relieves common cold and flu symptoms including fever and pain, headache, body aches, nasal congestion and runny nose.
SINU-C SUSPENSION

Reg. No.: MAL06111499A
Colour: Pink
Flavour: Blackcurrant
Pack Size: 60ml, 100ml
Each 5ml contains: Paracetamol 250mg, Pseudoephedrine HCl 15mg Chlorpheniramine Maleate 1mg
Sinu-C Suspension is used for the symptomatic relief of allergic conditions including hay fever, rhintis, urticaria, reactions to food or drugs and insect bites.
SINUCIDN CAPSULE

Reg. No.: MAL06051333A
Colour: Red / Clear / Tri-coloured Granules
Pack Size: 10's x 20
Each capsule contains: Paracetamol 325mg, Pseudoephedrine HCl 30mg, Chlorpheniramine Maleate 2mg
Sinucidin Capsule is used for the symptomatic relief of fever, headache, sinus pain, body aches, nasal congestion and runny nose associated with common cold or allergy. It also relieves others allergy symptoms including sneezing, itching and watery eyes.
SINUCIDIN TABLET

Reg. No.: MAL19991443A
Colour: White
Pack Size: 10's x 12
Each tablet contains: Paracetamol 500mg, Pseudoephedrine HCl 30mg, Chlorpheniramine Maleate 2mg
Sinucidin Tablet is used for the temporary relief of sinus congestion and pain. It also relieves irritation of allergic symptoms such as sneezing, itching and watery eyes.
 
Antitussive & Expectorants
 
BEECOLIN EXPECTORANT SYRUP

Reg. No.: MAL07091084X
Colour: Dark Brown
Flavour: Honey & Herbs
Pack Size: 120ml
Each 5ml contains: Guaipheniesin 100mg
 
Beecolin Expectorant Syrup helps to relieve cough, loosen thick viscous phlegm and clear chest congestion.
 
COLIN SYRUP 100MG/5ML

Reg. No.: MAL19912822X
Colour: Clear Red
Flavour: Raspberry
Pack Size: 60ml, 120ml
Each 5ml contains: Guaiphenesin 100mg
 
Colin Cough Syrup is used for the relief of cough, reduce the viscocity of sputum and expectorate thick phlegm.
WINADRYLEXPECTORANT SYRUP

Reg. No.: MAL08010745A
Colour: Dark Brown
Flavour: Cough Drop & Sour Plum
Pack Size: 90ml, 120ml
Each 5ml contains: Diphenhydramine HCl 14mg, Ammonium Chloride 135mg (alcohol free)
 
Winadryl Expectorant Syrup is used for the relief of cough and congestion in the chest  and nasal passages. It helps to loosen viscous mucous and expectorate stubborn phlegm.
WINCO 7.5MG COUGH LOZENGE

Reg. No.: MAL06051313A
Colour: Clear Yellow
Flavour: Lemon
Pack Size: 12's x 25
Each tablet contains: Dextromethorphan HBr 7.5mg (sugar free)
 
Winco 7.5mg Cough Lozenge suppresses persistent coughs and relieve dry irritating coughs due to minor throat and bronchial irritations.
WINCO 15MG COUGH LOZENGE

Reg. No.: MAL06051314A
Colour: Light Brown
Flavour: Liquorice
Pack Size: 12's x 12
Each tablet contains: Dextromethorphan HBr 15mg (sugar free)
 
Winco 15mg Cough Lozenge suppresses persistent coughs and relieve dry irritating coughs due to minor throat and bronchial irritations.
WINDEX SYRUP

Reg. No.: MAL19910126A
Colour: Yellow
Flavour: Fruity
Pack Size: 60ml
Each 5ml contains: Dextromethorphan HBr 15mg
 
Windex Syrup is used therapeutically for the treatment of unproductive (dry) cough.
WINDEXCO SYRUP

Reg. No.: MAL19910125A
Colour: Dark Brown
Flavour: Cough Drop & Caremel
Pack Size: 90ml, 120ml
Each 5ml contains: Dextromethorphan HBr 7.5mg, Chlorpheniramine Maleate 2mg, Pseudoephedrine HCl 30mg
 
Windexco Syrup is used for symptomatic relief of cough and nasal congestion associated with common cold, allergy and other respiratory infections.
WINHO COUGH SYRUP FOR CHILDREN 

Reg. No.: MAL19920121X
Colour: Clear Red
Pack Size: 30ml, 60ml
Each 5ml contains: Ipecac Tincture B.P. 1953 0.2ml
 
Winho Cough Syrup for Children is used to reduce phlegm and relieve cough.
WINNERIN SYRUP

Reg. No.: MAL19890170A
Colour: Dark Brown
Flavour: Vanilla & Caremel
Pack Size: 90ml, 120ml
Each 5ml contains: Ephedrine HCl 5mg, Guaiphenisin 100mg (alcohol free)
 
Winnerin Syrup is used to relieve nasal congestion and productive cough due to common cold, sinusitis or other respiratory tract illnesses which these symptoms occur.
* For further information and assistance,  please email us at info@winwamedical.com.
 
Copyright 2009 by winwamedical.com. All Rights Reserved.